| Model Number |
MMT-326A |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.The customer¿s blood glucose level was 428 mg/dl at the time of the incident.Customer was treated with manual injections.Customer had alleged that the insulin pump was under delivering because even after changing the infusion set the blood glucose level did not came down.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer also reported that the reservoir lip ring was broken off and the battery contact broke off the battery cap.The device and the reservoir will not be returned for analysis.